Skip to Main content Skip to Navigation
Journal articles

Hardy-Littlewood first approximation theorem for quasi $L$-functions

Abstract : The object of the present note (which is an addendum to [R. Balasubramanian and K. Ramachandra, Indian J. Pure Appl. Math. 18 (1987), no. 9, 790--793]) is to make a few remarks on the results and prove that a certain quasi $L$-function $L(s,\chi)$ is uniformly convergent in any compact subset, and that it can be continued as an entire function.
Document type :
Journal articles
Complete list of metadata

Cited literature [4 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01109899
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Tuesday, January 27, 2015 - 10:51:15 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Tuesday, April 28, 2015 - 10:26:38 AM

File

27Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

R Balasubramanian, K Ramachandra. Hardy-Littlewood first approximation theorem for quasi $L$-functions. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2004, Volume 27 - 2004, pp.2 - 7. ⟨10.46298/hrj.2004.148⟩. ⟨hal-01109899⟩

Share

Metrics

Record views

46

Files downloads

320